My neck has been giving me head aches for a week no my eye started twitching the other day now my left side of face swollen what should I do?
Have that looked. at by your primary MD. They may want to do some tests or refer you top a specialist based on the initial findings.
Following on the previous question. I discontinued cipro (ciprofloxacin) after two doses. Now a day later I am still having symptoms. Eyes red swollen. Face swollen. Severe ha and neck ache. Diaphoretic. Any suggestions?
Allergic reaction. Your description sounds like an allergic reaction. With time symptoms should resolve. Taking some Benadryl (diphenhydramine) may help some but it will take a few days to resolve. If you develop trouble breathing or symptoms worsen/ do not resolve, you need to see your doctor. Read more...
I have a swollen throat, sore ear, head aches for a few weeks, been prescribed predisolone but not getting any better. Now have a lump on my neck?
See below. Get seen again by your doc to look at the lump. Read more...